Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A note on the trace formulas for almost commuting operators
HTML articles powered by AMS MathViewer

by Daoxing Xia PDF
Proc. Amer. Math. Soc. 116 (1992), 135-141 Request permission

Abstract:

A formula related to the cyclic cohomology for the trace of the product of commutators is established.
References
    A. Connes, Non-commutative differential geometry, Inst. Hautes Études Sci. Publ. Math. 62 (1985), 257-360.
  • Daoxing Xia, Cyclic cohomology associated with difference operators and anticommutators, Integral Equations Operator Theory 10 (1987), no. 5, 739–750. Toeplitz lectures 1987 (Tel-Aviv, 1987). MR 904488, DOI 10.1007/BF01195800
  • Daoxing Xia, Trace formulas for almost commuting operators, cyclic cohomology and subnormal operators, Integral Equations Operator Theory 14 (1991), no. 2, 276–298. MR 1090705, DOI 10.1007/BF01199909
Similar Articles
Additional Information
  • © Copyright 1992 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 116 (1992), 135-141
  • MSC: Primary 47B99; Secondary 19K99, 46M20, 47D30
  • DOI: https://doi.org/10.1090/S0002-9939-1992-1092931-2
  • MathSciNet review: 1092931